X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (409) 409
mathematics (396) 396
optimization (142) 142
analysis (139) 139
weak solutions (139) 139
mathematical analysis (106) 106
convergence (100) 100
operations research & management science (96) 96
existence (94) 94
regularity (86) 86
studies (84) 84
algorithms (78) 78
mathematics, general (78) 78
applications of mathematics (73) 73
minimizers (67) 67
weak solution (61) 61
approximation (53) 53
weak convergence (52) 52
mathematical models (50) 50
calculus of variations and optimal control; optimization (49) 49
equations (48) 48
physics (48) 48
theoretical, mathematical and computational physics (48) 48
weak (45) 45
mathematics - analysis of pdes (42) 42
operators (41) 41
theorems (41) 41
mechanics (40) 40
weak-convergence (38) 38
inequalities (37) 37
partial differential equations (36) 36
stability (36) 36
functionals (35) 35
mathematical methods in physics (34) 34
hilbert space (32) 32
statistics & probability (32) 32
systems (32) 32
optimality conditions (31) 31
operations research/decision theory (30) 30
theory of computation (30) 30
uniqueness (30) 30
applied mathematics (29) 29
banach space (29) 29
minimization (29) 29
nonexpansive-mappings (29) 29
weak sharp minima (29) 29
partial regularity (27) 27
spaces (27) 27
calculus (26) 26
mathematics, interdisciplinary applications (26) 26
asymptotic properties (25) 25
mapping (25) 25
engineering, general (24) 24
physics, mathematical (24) 24
strong-convergence theorems (24) 24
vector optimization (24) 24
continuity (23) 23
convexity (23) 23
gradient (23) 23
geometry (22) 22
mappings (22) 22
numerical analysis (22) 22
automation & control systems (21) 21
differential equations (21) 21
differential geometry (21) 21
nonlinearity (21) 21
elliptic-equations (20) 20
fluid- and aerodynamics (20) 20
methods (20) 20
p-laplacian (20) 20
integrals (19) 19
proximal point algorithm (19) 19
analysis of pdes (18) 18
boundary value problems (18) 18
computer science, software engineering (18) 18
derivatives (18) 18
growth (18) 18
mathematical physics (18) 18
research (18) 18
weak kam theory (18) 18
calculus of variations (17) 17
computer science (17) 17
economic models (17) 17
estimators (17) 17
harmonic maps (17) 17
higher integrability (17) 17
holder continuity (17) 17
minima (17) 17
physics, general (17) 17
strong convergence (17) 17
topology (17) 17
usage (17) 17
econometrics (16) 16
economics (16) 16
iterative algorithms (16) 16
iterative methods (16) 16
mathematical functions (16) 16
optimal control (16) 16
regularization (16) 16
duality (15) 15
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Archive for rational mechanics and analysis, ISSN 1432-0673, 2018, Volume 230, Issue 1, pp. 321 - 342
Journal Article
SIAM journal on optimization, ISSN 1095-7189, 2015, Volume 25, Issue 1, pp. 416 - 438
Using techniques of variational analysis and dual techniques for smooth conjugate functions, for a local minimizer of a proper lower semicontinuous function f on a Banach space, p is an element of (0, +infinity) and q = 1... 
Conjugate function | Hölder metric regularity | Hölder tilt-stable minimizer | Hölder stable minimizer | Subdifferential | Holder stable minimizer | Holder tilt-stable minimizer | subdifferential | MATHEMATICS, APPLIED | conjugate function | WEAK SHARP MINIMA | SUBREGULARITY | GROWTH | Holder metric regularity | OPTIMIZATION | ERROR-BOUNDS | Conjugates | Stability | Equivalence | Tilt | Mapping | Banach space | Regularity | Optimization
Journal Article
Journal of Fixed Point Theory and Applications, ISSN 1661-7738, 6/2018, Volume 20, Issue 2, pp. 1 - 19
Journal Article
Nonlinear Differential Equations and Applications NoDEA, ISSN 1021-9722, 8/2010, Volume 17, Issue 4, pp. 467 - 477
... Differential Equations DOI 10.1007/s00030-010-0063-4 and Applications NoDEA Cocompactness and minimizers for inequalities of Hardy–Sobolev type involving N -Laplacian... 
Primary 35J20 | Asymptotic orthogonality | 58E05 | 35J60 | Global compactness | Mathematics | Trudinger–Moser inequality | 35J35 | Elliptic problems in two dimensions | Weak convergence | 47J30 | Analysis | Palais–Smale sequences | Secondary 46E35 | Concentration compactness | Trudinger-Moser inequality | Palais-Smale sequences | MATHEMATICS, APPLIED
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2012, Volume 389, Issue 2, pp. 915 - 931
.... We will then use it to study cases of equality in the extended Polya-Szegö inequality and discuss applications of such a result to prove the symmetry of minimizers... 
Iterated polarization | Weak-strong convergence | Symmetry | MATHEMATICS | INTEGRAL FUNCTIONALS | MATHEMATICS, APPLIED | SYMMETRIZATION | SEQUENCES | LOWER SEMICONTINUITY
Journal Article
Archive for Rational Mechanics and Analysis, ISSN 0003-9527, 8/2009, Volume 193, Issue 2, pp. 311 - 337
Journal Article
ESAIM. Mathematical modelling and numerical analysis, ISSN 1290-3841, 2013, Volume 47, Issue 4, pp. 1077 - 1106
.... the Rogers-McCulloch model. After ensuring the existence of global minimizers, we provide a rigorous proof for the system of first-order necessary optimality conditions... 
Bidomain equations | Two-variable ionic models | Weak local minimizer | PDE constrained optimization | MATHEMATICS, APPLIED | pointwise minimum condition | two-variable ionic models | existence theorem | weak local minimizer | necessary optimality conditions | MODEL | bidomain equations
Journal Article
St. Petersburg Mathematical Journal, ISSN 1061-0022, 06/2016, Volume 27, Issue 3, pp. 347 - 379
...; some regularity results are proved for related minimizers. These results are the borderline counterpart of analogous ones previously derived for non-autonomous functionals with (p,q)-growth... 
Hölder regularity of minimizers | Functionals with nonstandard growth | Holder regularity of minimizers | SMOOTH FUNCTIONS | HOLDER CONTINUITY | LOCAL REGULARITY | RELAXATION | MINIMIZERS | MATHEMATICS | INTEGRAL FUNCTIONALS | SOBOLEV SPACES | LOWER SEMICONTINUITY | ELLIPTIC-EQUATIONS | WEAK SOLUTIONS
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 08/2000, Volume 2, Issue 3, pp. 385 - 404
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 1/2015, Volume 52, Issue 1, pp. 65 - 93
Journal Article
Mathematical proceedings of the Cambridge Philosophical Society, ISSN 0305-0041, 03/2014, Volume 156, Issue 2, pp. 209 - 227
.... More precisely, we call a free time minimizer a curve which satisfies the least action principle between any pair of its points without the constraint of time for the variations... 
MATHEMATICS | WEAK KAM SOLUTIONS | PARABOLIC TRAJECTORIES | GRAVITATIONAL SYSTEMS | LAGRANGIAN SYSTEMS | Mechanics | Mathematical models | Intervals | Theorems | Dynamic tests | Dynamic mechanical properties | Dynamics | Mathematical analysis | Minimization | Optimization
Journal Article
by Ok, J
JOURNAL OF DIFFERENTIAL EQUATIONS, ISSN 0022-0396, 09/2017, Volume 263, Issue 5, pp. 3090 - 3109
We consider omega-minimizers of functionals with p-growth, and prove higher integrability of the gradient of omega-minimizers by obtaining Calderon-Zygmund type estimates under a sharp condition on omega (center dot... 
omega-minimizer | MATHEMATICS | Calderon-Zymgund estimate | Quasi-minimiwsr | MINIMA | REGULARITY | SYSTEMS | ELLIPTIC-EQUATIONS | WEAK SOLUTIONS | GRADIENT | FUNCTIONALS | SINGULAR SET
Journal Article
SIAM journal on applied mathematics, ISSN 1095-712X, 2006, Volume 66, Issue 3, pp. 736 - 757
Journal Article
Nonlinear Differential Equations and Applications NoDEA, ISSN 1021-9722, 10/2010, Volume 17, Issue 5, pp. 619 - 637
The local boundedness of local quasi-minimizers of integral functionals with variable exponent anisotropic $${\overrightarrow{p}(x... 
Weak solution | 49N60 | Analysis | 35J70 | Quasi-minimizer | Boundedness | Anisotropic | Mathematics | Variable exponent | EIGENVALUE | EXISTENCE | MATHEMATICS, APPLIED | REGULARITY | NONSTANDARD GROWTH | ELLIPTIC-EQUATIONS | Anisotropy
Journal Article
SIAM journal on mathematical analysis, ISSN 1095-7154, 2018, Volume 50, Issue 1, pp. 779 - 809
We study nonlocal variational problems in L-p, like those that appear in peridynamics. The functional object of our study is given by a double integral. We... 
Relaxation | Lower semicontinuity | Peridynamics | Nonlocal variational problems | Young measures | EXISTENCE | MATHEMATICS, APPLIED | VECTOR CALCULUS | lower semicontinuity | relaxation | nonlocal variational problems | WEAK LOWER SEMICONTINUITY | MODEL | MINIMIZERS | peridynamics
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2001, Volume 253, Issue 2, pp. 640 - 650
We prove the existence of second weak derivatives for bounded minimizers u: Ω⊂Rn→RN of the integral ∫Ω(|Du|2+|Dnu|q)dx, when 2 MATHEMATICS | MATHEMATICS, APPLIED | REGULARITY | CALCULUS | LOCAL BOUNDEDNESS | SYSTEMS | NONSTANDARD GROWTH | ELLIPTIC-EQUATIONS | WEAK SOLUTIONS | FUNCTIONALS | GROWTH-CONDITIONS | Anisotropy
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 04/2015, Volume 258, Issue 7, pp. 2471 - 2494
For a class of subelliptic p-harmonic systems with the subcritical growth defined in Carnot groups, we prove that the weak solutions belong to... 
Morrey's space | Maximum principle | p-harmonic system | Weak solution | Interior regularity | Interior Hölder continuity | P-harmonic system | Interior hölder continuity | LOCAL REGULARITY | EQUATIONS | MINIMIZERS | MATHEMATICS | HEISENBERG-GROUP | Interior Holder continuity | MAPS | Money's space | FUNCTIONALS
Journal Article
ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, ISSN 0232-2064, 2019, Volume 38, Issue 2, pp. 191 - 208
We prove partial regularity of solutions u of the Dirichlet problem for the nonlinear superelliptic system div A(x, u, Du) + B(x, u, Du) = 0, under natural... 
MATHEMATICS, APPLIED | boundary regularity | INTERIOR PARTIAL REGULARITY | Partial regularity | nonlinear system | BOUNDARY-REGULARITY | MINIMIZERS | INTEGRALS | MATHEMATICS | weak solution | Dirichlet problem | subquadratic growth | ELLIPTIC-SYSTEMS | ellipticity
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2006, Volume 221, Issue 2, pp. 412 - 443
We prove local Lipschitz-continuity and, as a consequence, C k and C ∞ regularity of weak solutions u for a class of nonlinear elliptic differential systems of... 
Calculus of variations | Regularity | Elliptic differential systems | INTEGRALS | MATHEMATICS | elliptic differential systems | calculus of variations | EQUATIONS | regularity | WEAK SOLUTIONS | MINIMIZERS | PARTIAL REGULARITY
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.